# SDR YENA2025011500047

- Difficulty date: January 14, 2025
- Submitted: January 15, 2025
- Operation: Air carrier
- Aircraft: N267JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 065
- Aircraft time: 45,485 hours, 29,987 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT#1155, BOS-DCA. 'PRESN AUTO FAIL WITH OXYGEN MASK DEPLOYMENT.' (SUPPLEMENTAL INFORMATION TO FOLLOW)
